# SDR DJFA2006267

- Difficulty date: June 18, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N410CW
- Make and model: Beech 400A
- Aircraft serial: RK310
- Aircraft time: 4,829 hours, 4,094 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT A BURNING BLEED AIR SMELL WAS COMING INTO THE COCKPIT ON TAKEOFF BUT HAD DISSIPATED ENTIRELY AFTER ROTATION.  BOTH COCKPIT AND CABIN HEAT WAS SET AT FULL COLD.  MAINTENANCE CLEANED THE WATER SEPARATOR SOCK.  SYSTEM OPERATIONAL CHECKS WERE NORMAL, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
